# SDR CALA2024031400722

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 72,366 hours, 26,534 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 3903
- Condition: Out Of Limits
- Location: Rt Main Tank
- Part time: 65,707 hours, 25,096 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL250 AT FULL POWER LEFT TANK BURN WAS ABOUT .01LBS PER SECON D. IMBALANCE OF 1000LBS IMBALANCE PIC IN ORDER TO ENSURE THE INTEGRITY OF THE FUEL FEED MANIFOLD, RECOMMEND THE ACCOMPLISHMENT OF THE FOLLOWING AMM TESTS: TASK 28-22-15-710-801 - ENGINE FUEL FEED MANIFOLD - LEAK TEST AND REF LP 7329764 ACCOMPLISHED ENG FUEL FEED MANIFOLD LEAK TEST REF AMM 28-22-15-710-801,FIRST ATTEMPT HAD #2 ENG SPAR VALVE COUPLING LEAKING REPLACED ORINGS REF LP 7329764. ACOMPLISHED SECOND TEST AND PRESSURE DROP NOW WITHIN LIMITS.  OPERATIONAL TEST AND REPORT IN THIS LOG PAGE YOUR FINDINGS AND CORRECTIVE ACTION. REF LP 7329764 FOR ORING AND COUPLING REPLACEMENT AND 7329384 FOR R/R OF FQIS, RT WING PROBES 1,2,3,8 AND COMPENSATOR CHANGED REF LP 7325017 FQIS TEST PASSED. NO FAULTS FOUND. REF LOGPAGE #7322011 FOR FUEL INBALANCE. PERFORMED FIM 28-41 TASK 814. PERFORMED FQIS BITE PROCEDURE, TEST PASSED. NO CURRENT OR PREVIOUS FAULTS FOUND. SUMPED ALL 3 FUEL TANKS, NO WATER FOUND. WITH BOTH MAIN FUEL TANKS SUMPED, THE RIGHT TANK STILL SHOWED 100LBS. PERFORMED FUEL TANK AND COMPENSATOR UNITS RESISTANCE AND CAPACITANCE CHECKS ON THE LEFT AND RIGHT MAIN FUEL TANKS REF AMM 28-41-21-710-801. ALL TANK UNITS AND COMPENSATOR IN THE LEFT MAIN TANK ARE WITHIN LIMITS. THE RIGHT MAIN FUEL TANK TANK UNITS 1, 2, 3, 8 AND COMPENSATOR ARE OUT OF LIMITS. REF LP 7332801, 7330210, 7328750, 7328722, 7328642 FOR PROBES AND COMPENSATOR REPLACEMENT. PERFORMED FUEL TANK AND COMPENSATOR
